MAUDE Adverse Event Report: AMSINO MEDICAL (SHANGHAI) CO., LTD. MCKESSON BRANDS; CATHETER, FOLEY STRT TIP SIL COATED LTX 22FR 30CC

AMSINO MEDICAL (SHANGHAI) CO., LTD. MCKESSON BRANDS; CATHETER, FOLEY STRT TIP SIL COATED LTX 22FR 30CC
Catalog Number 16-SLFOL3022
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Unspecified Kidney or Urinary Problem (4503)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical code e - 4503.Bleeding following removal of urethral catheter.
 
Event or Problem Description
It was reported by the customer that catheter was difficult to remove.Balloon did deflate to remove.Patient experienced bleeding during removal.

Brand Name
MCKESSON BRANDS
Common Device Name
CATHETER, FOLEY STRT TIP SIL COATED LTX 22FR 30CC
Manufacturer (Section D)
AMSINO MEDICAL (SHANGHAI) CO., LTD.
building no. 1-3, 16, lane
355 huazhe rd,
songjiang export processing zo, shanghai 20161 3
CH  201613
MDR Report Key23863798
Report Number1451040-2025-00122
Device Sequence Number9350253
Product Code GBM
UDI-Device Identifier10612479246987
UDI-Public10612479246987
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/22/2025
Report Date (Section F) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number16-SLFOL3022
Device Lot NumberCAOE05-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/01/2025
Device Age7 MO
Event Location Home
Date Report to Manufacturer12/22/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/22/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA12/22/2025